Dermatology Community
Red Spots on my glans(glands)
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red Spots on my glans(glands)

Hi ! My name is Anthony
month ago , I noticed on my penis glans (glands) some red spots.
First I thought that was a irritation. and used some anti iflamtion cream. At the start it was helping, My glans (glands) had a normal color. but now it irritated my glans (glands) even more. and I noticed some little vains formation on the forhead of my penis. and my glans (glands) is red. Could that be because I used to much of that medicine?
They are red and dry spots.
I never had sex , so I think it can't be a sexual infaction. WHat could it be? Please help. COuld it be something dangerous?
Related Discussions
  • help me (1 replies):
    i got a face rashes due to old cinthol soap
  • help (1 replies):
    i started out with some little bitty bump i would pop th...[more]
  • facial irritation (1 replies):
    I am a 65 year old woman who has suddenly developed itch...[more]
  • Itchy thighs, no rash (1 replies):
    5 days ago I bought some black tights, I made a mistake ...[more]
  • skin redness (1 replies):
    red skin under eyebrow hair, never dry or itchy, flares ...[more]
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
The earlier redness could have been due to chafing skin but the redness after using the anti-inflammatory cream could have been due to irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.

Avoid using any lotions and creams for the meantime. Wash the area with a mild cleanser with moisturizing properties like Cetaphil. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid.

If the irritation persists then please get it evaluated from a dermatologist as fungal infections and other skin causes have to be ruled out. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
4659790_tn?1357860790
Thanks to you for this post. I have been facing this problem since last 2 weeks but was taking it lightly. Earlier I took an anti-fungal cream (named Ceflox-CF) also from a medical store without the prescription of doctor as the medical store vendor said i would be fine. I read some stuff on the internet about this and thought it is because of not cleaning the penis area properly. So, I didn't apply the cream regularly and focused more on cleaning the penis area. But after 1-2 bath as I thought it was getting better, I showed carelessness and stopped cleaning that place once again as I bath once in 3-4 days in winters because of my laziness. Now, it again has started and I'm not able to sleep properly. It itches all night and every day 1-2 new red dots are emerging. they are I think big enough in size. Don't know weather that that anti fungal cream would have been effective?? Can you please give me any suggestion? Also, should I see a dermatologist or a Homeopathic Doctor?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493